# SDR USAA950419

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Fs 983
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND A DENT .075 INCH DEEP .75 INCH LONG AT STATION 983 LONGERON 25L AND 24L.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 53-04 FIG 38.  (M)
